MAUDE Adverse Event Report: HALYARD HEALTH KIMVENT 24-HOUR ORAL CARE KIT Q2 WITH CHG; VAP ORAL CARE PRODUCTS

HALYARD HEALTH KIMVENT 24-HOUR ORAL CARE KIT Q2 WITH CHG; VAP ORAL CARE PRODUCTS
Model Number 97012
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product is available but has not been returned yet.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 15jun2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units.This is the first of two reports.Refer to 3006646024-2017-00013 for the second report.It was reported that, "brushes are breaking off in the patient's mouth.The suction handle comes apart while in use and the patient's lips are more dry than before.The suction tip provides the staff with difficulty in suctioning out the entire oralphyrnagel area." no additional information has been provided.
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
KIMVENT 24-HOUR ORAL CARE KIT Q2 WITH CHG
Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6659104
Report Number3006646024-2017-00012
Device Sequence Number964373
Product Code JOL
UDI-Device Identifier30680651139048
UDI-Public30680651139048
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97012
Device Catalogue Number991013904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer08/18/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date09/13/2017
Patient Sequence Number1